# SDR UIEA2021030100436

- Difficulty date: March 9, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 85,638 hours, 14,628 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1700 S-41L, SKIN DENT, INSPECTION AND CAT B  PERMANENT REPAIR.( EO 4453A541 CAT B PERMANENT REPAIR ACCOMPLISHED AT HKG DURING FEB 2016 C1A1 CHECK BY HAECO. )
